Mathematical Methods of Operations Research

Abkürzung der Fachzeitschrift: MATH METHOD OPER RES
ISSN: 1432-2994
Verlag: Springer Verlag (Germany)



Publikationen

Go to first page Go to previous page 1 von 2 Go to next page Go to last page


A multilevel model of the European entry-exit gas market (2018)
Grimm V, Schewe L, Schmidt M, et al.

Heftnummer: 2, Band: 85, Seitenbereich: 155-177
Pricing and clearing combinatorial markets with singleton and swap orders: Efficient algorithms for the futures opening auction problem (2017)
Müller J, Pokutta S, Martin A, et al.

Heftnummer: 3, Band: 83, Seitenbereich: 409--444
Computational optimization of gas compressor stations: MINLP models versus continuous reformulations (2016)
Rose D, Schmidt M, Steinbach MC, et al.

Heftnummer: 3, Band: 73, Seitenbereich: 339-362
Mixed integer linear models for the optimization of dynamical transport networks (2011)
Geißler B, Kolb O, Lang J, et al.

Band: 66, Seitenbereich: 99 -- 116
A simulated annealing algorithm for transient optimization in gas networks (2007)
Mahlke D, Martin A, Moritz S

Heftnummer: 3, Band: 66, Seitenbereich: 419-449
Weber problems with mixed distances and regional demand (2007)
Gugat M, Pfeiffer B

Band: 63, Seitenbereich: 1 - 29
UMTS Radio Network Evaluation and Optimization beyond Snapshots (2006)
Eisenblätter A, Geerdes HF, Koch T, et al.

Band: 59, Seitenbereich: 37-51
Optimization of Rod Antennas of Mobile Phones (2004)
Jahn J, Kirsch A, Wagner C

Band: 48, Seitenbereich: 187-200
Optimality Conditions for Set-Valued Optimization Problems (1998)
Jahn J, Chen G


Zuletzt aktualisiert 2015-29-05 um 16:47